# SDR SCNA00091

- Difficulty date: August 22, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- Aircraft time: 62,794 hours, 24,716 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE THE AIRCRAFT WAS UNABLE TO HOLD CABIN PRESSURE AT ALTITUDES ABOVE 10,000.  REMOVED AND REPLACED THE R/L FLOW CONTROL VALVES.  REMOVED AND REPLACED PRESSURE CONTROL PANEL, CHECKED ALL PRESSURE RELIEF VALVES FOR PROPER OPERATION.  THE AIRCRAFT PRESSURIZED ON THE GROUND TO 8 PSI DIFFERENTIAL.
